RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 4, Pages 751–754 (Mi dan32846)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Discontinuous problem of linear conjugacy for analytic functions on Riemann surfaces

R. N. Abdulaev

A. Razmadze Mathematical Institute of Georgian Academy of Sciences

Full text: PDF file (534 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.544
Presented: I. N. Vekua
Received: 02.04.1966

Citation: R. N. Abdulaev, “Discontinuous problem of linear conjugacy for analytic functions on Riemann surfaces”, Dokl. Akad. Nauk SSSR, 172:4 (1967), 751–754

Citation in format AMSBIB
\Bibitem{Abd67}
\by R.~N.~Abdulaev
\paper Discontinuous problem of linear conjugacy for analytic functions on Riemann surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 4
\pages 751--754
\mathnet{http://mi.mathnet.ru/dan32846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0209465}
\zmath{https://zbmath.org/?q=an:0188.38503}


Linking options:
  • http://mi.mathnet.ru/eng/dan32846
  • http://mi.mathnet.ru/eng/dan/v172/i4/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Zverovich, “Boundary value problems in the theory of analytic functions in Hölder classes on Riemann surfaces”, Russian Math. Surveys, 26:1 (1971), 117–192  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019